# SDR SWAA2013090919959

- Difficulty date: September 6, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 41,616 hours, 24,000 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Part number: BMS93CL7TYDS7Y1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WW FWD BULKHEAD FIBERGLASS PANEL CRACKED AT BS 540, LBL 43.  REPAIRED PANEL IAW SWA EA.
